# SDR ASAA2016063017206

- Difficulty date: June 30, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 36,751 hours, 11,162 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3401169310
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE TREND DATA SHOWS VIBRATION LEVELS FROM THE LOW PRESSURE ROTOR TO GREATER THAN EXPECTED. DATA SCATTER INDICATES FAN LUBE REQUIRED. PER T/C 7847200 NR 2 ENGINE FAN BLADE SHIMS EXHIBIT MORE THAN 25% MOLYDAG COATING LOSS PER AMM 72-21-02-801 STEP L (1)(B). PER T/C 78472002 NR 2 ENGINE NR 21 PLATFORM HAS ONE SIDE OF ELASTOMER UNBONDED PER AMM 72-21-02-801 STEP (I) (5) NR 1, 19, 23 ARE ALSO UNBONDED. GROUNDED - YES. ACCOMPLISHED FAN BLADE LUBE T/C 78472002 STEPS 1-52. FOUND WORN SHIMS REF L/P 11653023. REPLACED NR 2 ENG FAN BLADE SHIMS. REF T/C 78472002. FOUND MISSING & UNBONDED PLATFORM SEALS REF L/P 11653022. REMOVED & REINSTALLED NEW PLATFORMS NR 21, 1, 19 23 PER T/C 78472002. ACCOMPLISHED NR 2 ENGINE VIBE SURVEY TEST 7, REFERENCE AMM 71-00-00-700-814-F00; 0.8 PEAK VIBE WITHIN ASA LIMIT PER AMM 71-00-00-800-806-F00. COMPLETED TASK CARD 78472002.
